# SDR 2007UALA00509

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: H2052K3833
- Condition: Faulty
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING COMPARTMENT DOOR LATCH FAILED INTEGRATOR TORQUE TEST AT 275 INCH-LBS.  REPLACED 4 SLIDE LATCHES PER MM25-65-09.  DOOR TORQUE CHECK GOOD.  LATCHES CHATTER IN LOCKED POSITION AND A FRET CHANNEL DEVELOPS OVER TIME.
